# SDR SWAA2021061577730

- Difficulty date: May 26, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 737-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. SHIELD AT STA 767 - 787; RBL 25; WL 156 HAS CORROSION AT FASTENER HOLES DOT A-21-15 ; / INSTALLED NEW ZEE SHIELD IAW B737-700 SRM 51-40-05 AND BAC DWG 146A0081 REV.-; ALL STEPS C/W; OUT OF SEQUENCE; VERIFIED OK TO INSTALL FOR STEP 5; VERIFIED STEP 5 INSTALLATION FINAL AUDIT C/W
